# SDR SWIA202401260518

- Difficulty date: May 18, 2023
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 43,126 hours, 36,828 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: UNKNOWN
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP VANE LEADING EDGE HAS CHAFFING IN 3EA AREAS   (C-CHECK RO 1/24/2024)   RIGHT I/B FLAP VANE LEADING EDGE CHAFFING IN 3 AREAS BLENDED AND EVALUATED IAW REO 601R-57-52-004 REV.-D DATED 2012-12-19 PERMANENT REPAIR. I/B & CENTER LEADING EDGES ARE FOUND TO BE WITHIN ALLOWABLE LIMITS IAW REO 601R-57-52-004 REV.-D DATED 2012-12-19 PERMANENT REPAIR. O/B LEADING EDGE FOUND TO BE OUT OF LIMITS, AND REPLACED WITH NEW PART, P/N 601R14303-44 IAW CRJ 200 SRM 51-42-13 AND REF. DWG 601R14302 REV. E FOR FASTENER TYPE. ALL AREA'S REPROTECTED IAW CRJ 200 SRM 51-21-16, AND REO 601R-57-52-004 REV.-D DATED 2012-12-19 PERMANENT REPAIR. SEE CONTINUATION CARD FOR DETAILS.COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR COMLIED WITH SKYWEST FORM M-337
